# SDR CALA2014072801023

- Difficulty date: July 26, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 48,890 hours, 17,308 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 6F16112737
- Part serial: 0468
- Condition: Failed
- Location: Wheel Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT BEHIND US REPORTED OUR NR 4 TIRE APPEARED FLAT.  REPLACED NR 3 & 4 WHEEL ASSEMBLY IAW AMM 32-45-11-400-801.  NR 3 REPLACED DUE NR 4 FLAT, MISSING SEVERAL MOUNT BOLTS.
